Crippling nervous tension and anxiety - LDN Research Trust

LDN Research Trust
1,040 members1,055 posts

Crippling nervous tension and anxiety

jaybravo
jaybravo

Hi folks. I started taking LDN in the summer for CFS, 1.5mg per day. After 2 weeks I felt incredibly anxious and weak, so I couldn't function and felt like I desperately needed some kind of sedative to calm me down. I quit until I felt better (about ten days or so) then began again taking the same dose every other day. At the end of November, those same feeling of anxiety and tension crept back so once again I quit. After about 5 days I suddenly felt desperately weak and was worried about being able to get from one room to another. I managed but didn't dare leave the house as I felt so incapacitated. Eventually the weakness passed but I still have the terrible debilitating anxiety and nervous tension and it's been a month since I last took the LDN. I'm worried it's done some long-term damage to my brain and I need advice on how to get past this

2 Replies
oldestnewest

I’d say your dose is too high. Try .5 or even 1 mg. Then skip a dose every now and then if you need to.

aredtigress
aredtigressAdministrator

One of the side effects of LDN can be "flaring", with CFS it happens more often. CFS is a delicate balance, when LDN starts to work your body goes to work on healing. This can cause issues to flare. Most of the people I see with CFS using LDN successfully are on ultra low doses and rarely get above 1.5 mg. Personally, if you want to keep trying LDN, I would start at either .25mg or .5 mg and stay there for 4-6 weeks. Give your body time to adjust, if you feel good there, stay there.

Everyone responds differently to LDN, I think what you're experiencing is a flare. However, I highly suggest you talk to your doctor and pharmacist as treating CFS is a specialty and I'm just a volunteer.

Michelle

You may also like...